# SDR UPS07649802

- Difficulty date: May 13, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200008704
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS DURING PERIODIC SERVICE CHECK, FOUND EMERGENCY LIGHT L312 AT INOP.  DETERMINED WIRES CRIMPED BETWEEN STRUCTURE AND LIGHT ASSY.  LIGHT ASSY WAS ALSO UNSERVICEABLE.  SHORTED PWR WIRE BLEW LOAD FUSE IN BATTERY PACK/CHARGER.  REPLACED BATTERY PACK/CHARGER AND L312 LIGHT ASSY.  REPAIR DAMAGED WIRING TO LIGHT.  EMERGENCY LIGHT CHECKED NORMAL AFTER CORRECTIVE ACTION.
